# SDR SCNA20201014167

- Difficulty date: October 6, 2020
- Submitted: October 14, 2020
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 60,154 hours, 22,792 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CABIN FLOOR INBOARD OF GALLEY FITTING, STA 1016, RBL 31, WL 208, MARKED.  CORROSION ON AFT CABIN FLOOR SHEAR WEB INBOARD OF GALLEY FITTING STA 1016, RBL 31, WL 208 FOUND TO BE OUT OF LIMITS, DUE TO NO SRM ALLOWABLE LIMITS FOUND.  SHEAR WEB WILL BE REMOVED AND REPLACED ON CARD ID NR 00305.
